# SDR ASOA200900787

- Difficulty date: June 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 22,388 hours, 18,563 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Bent
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER STABILIZER ROD BENT.  RELATED TO DEFECT NR 465475-1 & 207966-1.
